# SDR AALA201701129009

- Difficulty date: December 6, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAS WATER INGRESS FROM 3.75 INCHES TO 5.75 INCHES FROM TRAILING EDGE AND 102.5 INCHES 104 INCHES FROM INBOARD EDGE.  REPLACED THE ELEVATOR IAW CARD 26L30027001.
